# SDR AALA2009050100857

- Difficulty date: May 1, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 41,747 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHT LENS ON THE AFT GALLEY RIGHT HAND SIDE BULK HEAD DIVIDER WALL MISSING. REPLACED LENS.
